# SDR AALA20130625011

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 82,203 hours, 13,032 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 41004062
- Condition: Failed
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

"LEADING EDGE SLAT ASYMMETRY" EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  REPLACED INBOARD SLAT PDU MOTOR.  SYSTEM GROUND CHECKED NORMAL.
